# SDR 29GA2017121100001

- Difficulty date: December 9, 2017
- Submitted: December 11, 2017
- Operation: Air carrier
- Aircraft: N327AG
- Make and model: Saab 340B
- Aircraft serial: 340B427
- Aircraft time: 37,058 hours, 41,439 cycles
- Engine: Ge CT79B
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Emer Equip
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT# 0125 EYW/FLL REPORTS: CREW USE ONLY EMERGENCY EQUIPMENT OVERHEAD BIN DOOR WILL NOT OPEN. CORRECTIVE ACTION: RE-ADJUSTED DOOR TO THE EMERGENCY EQUIPMENT OVER HEAD BIN IAW SAAB 340 AMM 25-30-00. OPS CHECK GOOD.
